# SDR DALA201805153107

- Difficulty date: May 5, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 45,883 hours, 37,953 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Takeoff Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60KTS DUE TO A STAB TRIM WARNING.   REPLACED THE STABILIZER TAKEOFF WARNING SWITCH.  OPS TESTED GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
